default-icon
Body Weakness
Hi doctor ...I feel iam weak can I take vitamin -B tablet because iam vegetarian ...isn't vitamin-B tablets help me ??
332 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there. I can understand your concern. Since how many days have you started to feel like this. You can take and additionally you need to take lots of greens and fruits also. You can take a capsule absolut 3g once a day after food for 30 days. Have a high protein diet also along with that. Get adequate sun exposure also. Atleast for 20 minutes a day with 20 percent of your body surface area exposed. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Raghavendra Reddy
Consultant Physician 9 yrs exp Hyderabad
Hi it doesnt mean if you are weak mean you have to rely on medicines. take plenty of fruits particularly Guava,Pomegranate,Black grapes,plums,2 banana per day .you take 200 gms of fruits as RDA. in addition to that take 4 almonds,4 walnuts with cup of milk . Take paneer,razma,soya ,meal maker as protein substitutes. even than IF you want to try medication GO for TAB Vitzavit once a day.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.